Allercet L Syrup 30ml


SOLD BY : Channel Partners
and Fulfilled by Netmeds.com
people are
viewing
this currently
Levocetirizine 2.5mg
By Micro Labs Ltd
Prescription Needed
Rs.34.00
(per unit)
Check out cheaper substitutes

Not Available

Available substitute for Allercet L Syrup 30ml 10 substitute/s available
Name Price
In Stock
Rs.25.84 (24% Savings)
In Stock
Rs.34.00
In Stock
Rs.34.80
In Stock
Rs.36.00
In Stock
Rs.43.50

Please note, before you can choose the low cost generic option, please ask your doctor to add the generic drug to your prescription.

Drug Information for Allercet L Syrup 30ml

What is ALLERCET?

  • ALLERCET contains Levocetirizine is an anti-allergic agent
CONSUMER MEDICINE INFORMATION

THERAPEUTIC USES

WARNING & PRECAUTIONS

INTERACTIONS

DIRECTIONS FOR USE

SIDE EFFECTS

MORE INFORMATION

What ALLERCET is used for?

It is used to treat symptoms associated with allergic conditions, such as:

  • hay fever
  • allergic rhinitis
  • year-round allergies such as dust or pet allergies
  • chronic nettle rash
Read more Read less

TALK TO YOUR DOCTOR

PREGNANCY AND BREAST-FEEDING

CHILDREN AND ADOLESCENTS

DRIVING AND USING MACHINES

Talk to your doctor before taking this medicine, if you:

  • are allergic to levocetirizine, any other related substance, or any of the other ingredients of this medicine
  • have kidney problem
  • are likely to be unable to empty your bladder (with conditions such as spinal cord injury or enlarged prostate)
  • consume alcohol
Read more Read less
  • If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor for advice before taking this medicine
Read more Read less
  • The use of ALLERCET is not recommended for infants and children under 2 years of age
Read more Read less
  • In some patients ALLERCET may cause drowsiness, tiredness and exhaustion
  • If you experience any of these symptoms, then do not drive or operate any machines
Read more Read less
  • Tell your doctor if you are taking or have recently taken any other medicines, including medicines obtained without a prescription
Read more Read less
  • Always take this medicine exactly as your doctor has told you
  • For oral use only
  • ALLERCET may be taken with or without food
  • ALLERCET should be poured in a spoon or diluted in water and taken orally
  • The diluted solution should be taken immediately

The recommended dose is: 

  • Adults and adolescents from the age of 12 years: 20 drops (if it is oral drops) once daily

Use in children

  • Children from the age of 6 to 12 years: 20 drops once daily (if it is oral drops)
  • Children from the age of 2 to 6 years: 5 drops twice daily (if it is oral drops)

If you take more ALLERCET

  • If you take more ALLERCET than you should, somnolence can occur in adults
  • Children may initially show excitation and restlessness followed by somnolence
  • Contact your doctor

If you forget to take ALLERCET

  • If you forget to take ALLERCET, or if you take a dose lower than that prescribed by your doctor, do not take a double dose to make up for a forgotten dose
  • Take your next dose at your normal time

If you stop taking ALLERCET

  • Do not stop this medicine unless told by your doctor
Read more Read less

Like all medicines, ALLERCET can cause side effects, although not everybody gets them.

COMMON

UNCOMMON

RARE

  • dizziness
  • headache
  • dry mouth
  • tiredness
  • drowsiness
  • palpitations, increased heart rate
  • fits
  • syncope, tremor
  • dysgeusia (distortion of the sense of taste)
  • sensation of rotation or movement, visual disturbances, blurred vision
  • painful or difficult urination
  • oedema, pruritus (itchiness)
  • rash, urticaria (swelling, redness and itchiness of the skin), skin eruption
  • shortness of breath
  • weight increase
  • muscular or joint pain
  • aggressive or agitated behaviour
  • hallucination, depression, insomnia
  • hepatitis, abnormal liver function
  • vomiting, increased appetite
Read more Read less
  • exhaustion
  • abdominal pain
Read more Read less
  • faster heart beat
  • hives
  • swelling of the skin
  • weight increase
  • aggression
  • confusion
  • difficulty in sleeping
Read more Read less

STORAGE

  • Keep out of the reach of children
  • Do not use this medicine after the expiry date
  • Store at room temperature (15-25ºC)
Read more Read less

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment.  Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment.  Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

TRY & BUY - Netmeds Suggested

Copyright © 2019 Netmeds Marketplace Limited.
All rights Reserved

Sitemap | Privacy Policy | Terms of use